# SDR SWIA202156261

- Difficulty date: January 4, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Worn
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO DOOR AFT TRACK UPPER ROLLER GUIDE HAS WEAR.   (C-CHECK) RO 2/13/2021   REMOVED AFT CARGO DOOR AFT TRACK UPPER ROLLER GUIDE AND REPLACED WITH NEW REPLACEMENT AFT CARGO DOOR AFT TRACK UPPER ROLLER GUIDE P/N#CC670-38810-2SB REF. ASSY. DWG#MM670-35060 REV. W, AND CRJ-700 SRM 51-42-06-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
